# SDR NACA2020020310001

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 100,722 hours, 16,768 cycles
- Engine: Ge CF680C2B6
- Engine time: 103,716 hours, 17,798 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: #1 ENGINE COMPRESSOR STALL IN CRUISE, TEMP -53C WITH NEGATIVE CLOUDS.  ALSO COMPRESSOR STALL WITH THRUST LEVER INCREASE FROM CRUISE SETTING OF 92.5 N1. CORRECTIVE ACTION: BORESCOPE OF COMPRESSOR FOUND MINOR BLADE CURL ON LPC 2ND STAGE BLADES.  DATA SENT TO DELTA TECH OPS FOR EVALUATION, APPROVED FOR CONTINUED OPERATION AS IS.
